MathSciNet Relay Station
MathSciNet bibliographic data
MR2801158 65M99 (35K15 35R10)
Abazari, Reza; Ganji, Masoud Extended two-dimensional DTM and its application on nonlinear PDEs with proportional delay. Int. J. Comput. Math. 88 (2011), no. 8, 1749–1762.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement